Alert archive / California / High Wind Warnings in 2017

High Wind Warning 1, NWS Sacramento, CA

January 9, 2017

NWS Sacramento, CA issued this high wind warning at Jan 9, 2017, 2:00 PM PST. It took effect at Jan 10, 2017, 10:00 AM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2017, 2:00 PM PST (22:00 UTC)
In effect from
Jan 10, 2017, 10:00 AM PST
Expired
Jan 11, 2017, 12:00 AM PST
In force
14 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

623 
WWUS76 KSTO 092200
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
200 PM PST MON JAN 9 2017

...STRONG SOUTH WINDS EXPECTED LATE TUESDAY MORNING THROUGH 
EVENING...

.SOUTHERLY WINDS WILL INCREASE TUESDAY AS A DEEPER LOW PRESSURE 
SYSTEM APPROACHES FAR NORTHWEST CALIFORNIA. SOUTHERLY WIND GUSTS 
OF 50 MPH OR HIGHER ARE EXPECTED TUESDAY BEFORE DECREASING LATE 
TUESDAY NIGHT.

CAZ015>018-064-066-101500-
/O.UPG.KSTO.HW.A.0001.170110T2000Z-170111T0800Z/
/O.NEW.KSTO.HW.W.0001.170110T1800Z-170111T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, LAKEPORT, 
AND PARADISE
200 PM PST MON JAN 9 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM TUESDAY THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONGEST TUESDAY AFTERNOON INTO EVENING.

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS TO 50 TO 60 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES PROBABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ019-101500-
/O.NEW.KSTO.WI.Y.0005.170110T1800Z-170111T0800Z/
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF STOCKTON AND MODESTO
200 PM PST MON JAN 9 2017

...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT. 

* TIMING...STRONGEST TUESDAY AFTERNOON INTO EVENING.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS
UP TO 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, 
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
JCLAPP
4 follow-up statements
997 
WWUS76 KSTO 092339
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
339 PM PST MON JAN 9 2017

...STRONG SOUTH WINDS EXPECTED LATE TUESDAY MORNING THROUGH
EVENING...

.SOUTHERLY WINDS WILL INCREASE TUESDAY AS A DEEPER LOW PRESSURE
SYSTEM APPROACHES FAR NORTHWEST CALIFORNIA. SOUTHERLY WIND GUSTS
OF 50 MPH OR HIGHER ARE EXPECTED TUESDAY BEFORE DECREASING LATE
TUESDAY NIGHT.

CAZ067-101500-
/O.EXA.KSTO.HW.W.0001.170110T1800Z-170111T0800Z/
MOTHERLODE-
INCLUDING THE CITIES OF GRASS VALLEY AND JACKSON
339 PM PST MON JAN 9 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT. 

* TIMING...STRONGEST TUESDAY AFTERNOON INTO EVENING.

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS TO 50 TO 60 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES PROBABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>018-064-066-101500-
/O.CON.KSTO.HW.W.0001.170110T1800Z-170111T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, LAKEPORT, 
AND PARADISE
339 PM PST MON JAN 9 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO
MIDNIGHT PST TUESDAY NIGHT...

* TIMING...STRONGEST TUESDAY AFTERNOON INTO EVENING.

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS TO 50 TO 60 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES PROBABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ019-101500-
/O.CON.KSTO.WI.Y.0005.170110T1800Z-170111T0800Z/
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF STOCKTON AND MODESTO
339 PM PST MON JAN 9 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT
PST TUESDAY NIGHT...

* TIMING...STRONGEST TUESDAY AFTERNOON INTO EVENING.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
GUSTS UP TO 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT,
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
JCLAPP
788 
WWUS76 KSTO 101141
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
341 AM PST TUE JAN 10 2017

...STRONG, POSSIBLY DAMAGING, WINDS EXPECTED THIS AFTERNOON AND 
EVENING...

.SOUTHERLY WINDS WILL INCREASE TUESDAY AS A DEEP LOW PRESSURE 
SYSTEM APPROACHES FAR NORTHWEST CALIFORNIA. SOUTHERLY WIND GUSTS 
OF 50 MPH OR HIGHER ARE EXPECTED LATER TODAY AND THIS EVENING 
BEFORE DECREASING LATE TONIGHT.

CAZ019-110000-
/O.UPG.KSTO.WI.Y.0005.170110T1800Z-170111T0800Z/
/O.EXA.KSTO.HW.W.0001.170110T1800Z-170111T0800Z/
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF STOCKTON AND MODESTO
341 AM PST TUE JAN 10 2017

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...STRONGEST LATE THIS AFTERNOON INTO THE EVENING.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS 45 TO 60 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015>018-064-066-067-110000-
/O.CON.KSTO.HW.W.0001.170110T1800Z-170111T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, LAKEPORT, 
PARADISE, GRASS VALLEY, AND JACKSON
341 AM PST TUE JAN 10 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT PST TONIGHT...

* TIMING...STRONGEST THIS AFTERNOON INTO THE EVENING.

* WINDS...SOUTH 20 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH.

* IMPACTS...TREE DAMAGE WITH POWER OUTAGES LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
333 
WWUS76 KSTO 102200
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
200 PM PST TUE JAN 10 2017

...STRONG, POSSIBLY DAMAGING, WINDS EXPECTED THIS AFTERNOON AND
EVENING...

.STRONG SOUTHERLY WIND WILL CONTINUE THIS AFTERNOON INTO EVENING
ACROSS THE SACRAMENTO VALLEY AND PORTIONS OF THE DELTA AND NORTHERN
SAN JOAQUIN VALLEY. WINDS EXPECTED TO DECREASE SOME LATER TONIGHT,
BUT REMAIN BREEZY INTO WEDNESDAY MORNING.

CAZ015>019-064-066-067-110600-
/O.CON.KSTO.HW.W.0001.000000T0000Z-170111T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, 
MODESTO, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON
200 PM PST TUE JAN 10 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* TIMING...STRONGEST THIS AFTERNOON INTO EVENING.

* WINDS...SOUTH 20 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...DOWNED TREES AND POWER OUTAGES POSSIBLE, ALONG WITH
  REDUCED VISIBILITY IN HEAVY PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GUSTS AROUND 60 
MPH CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
005 
WWUS76 KSTO 110800
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1200 AM PST WED JAN 11 2017

CAZ015>019-064-066-067-110900-
/O.EXP.KSTO.HW.W.0001.000000T0000Z-170111T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, 
MODESTO, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON
1200 AM PST WED JAN 11 2017

...HIGH WIND WARNING HAS EXPIRED...

WINDS HAVE DECREASED ACROSS THE REGION.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this high wind warning went out at Jan 9, 10:55 AM PST, 3 hours 5 minutes earlier.

Area forecast discussion, Jan 9, 10:55 AM PST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
1055 AM PST Mon Jan 9 2017

.Synopsis...
Scattered showers today then the next Pacific storm impacts the
forecast area late tonight through mid week. Periods of moderate
to heavy precipitation and strong wind expected Tuesday into
Wednesday with significant snow in the mountains. Lingering
mountain showers Thursday then drier weather into the weekend.

&&

.Discussion...
Scattered showers today then the next atmospheric river will
impact the forecast area beginning later tonight with the brunt of
the precipitation expected Tuesday into early Wednesday. Scattered
snow showers indicating on radar over the Sierra Nevada with snow
levels around 5000 feet. Upslope flow will be enough for 5-10 inches
of accumulation today with travel impacts becoming more likely
across the trans-Sierra passes as the day progresses. Winter storm
warning remains in effect and chain requirements currently in
place on Highway 50 and Interstate 80.

Precipitation becomes more widespread tonight, mainly over the
foothills and mountains as the next atmospheric river takes aim
on NorCal. Models showing some precip shadowing possible in the
Central Valley. Snow levels tonight range from around 3500 feet in
the northern mountains to 4500 feet over the Sierra Nevada.

Wind and precip will increase across the entire region Tuesday
and Tuesday night as the next deep moisture plume interacts with a
frontal system moving in. NAM/GFS showing strong N-S surface
pressure gradient of 12-14 mb from KSAC-KMFR developing over
Interior NorCal Tuesday in response to cyclogenesis off the NW CA
coast. 925 mb winds are in the 40-55 kts range. This would equate
to surface winds of 25 to 40 mph with gusts 50 to 60 mph and given
saturated soils, potential for downed trees and power outages is
high. High wind watch currently in place to address this.

Additional QPF of an inch or two can be expected in the Valley
with 4-8 inches in the foothills and mountains by early Thursday.
Several feet of snowfall accumulation will be possible down to
around 4500 feet elevation with 5 feet or more possible along the
northern Sierra Crest.

Precip turns more showery again later Tuesday night and Wednesday
with much of the area forecast to begin drying out again by later
Thursday.

PCH

&&

.EXTENDED DISCUSSION (Friday THROUGH Monday)

Models trending toward a drier wx pattern on Fri as the closed
upper low drops Swd across Socal and into the Desert SW. Cyclonic
flow around the low will bank up clouds on the E side of the
Sierra Crest and some clouds and snow showers could spill over the
crest and into our CWA mainly in the morning, and mainly S of the
80/50 corridor. Otherwise, partial clearing on Fri could result
in some patchy dense morning fog with light Nly low level flow in
the Valley.

For next weekend and into next Mon, the models differ on the
amplitude (strength) of a positively-tilted ridge moving into the
Wrn states. Generally, the GFS shows less amplitude and spreads
the precip farther S than the ECMWF and into portions of our CWA
on Sat and again on Mon. Have continued PoPs for those two days
due to these positively-tilted ridges being susceptible to WAA
precip.

Although there will be cold overnite mins early in the period
especially in the colder Sierra basins, a warming trend is
expected as the ridge axis shifts inland. JHM

&&

.AVIATION...

Narrow window of VFR expected across the valley this morning
while widespread IFR or lower continues in the northern Sierra.
Precipitation associated with the next system begins to move
inland across NorCal later this afternoon and tonight with areas
of MVFR in the valley by 22Z, becoming widespread MVFR with local
IFR after 06Z Tuesday. Southerly winds increasing to 15-25 kts
thru the valley by 18Z.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday afternoon for Burney Basin / Eastern
Shasta County-Carquinez Strait and Delta-Central Sacramento
Valley-Clear Lake/Southern Lake County-Motherlode-Mountains
Southwestern Shasta County to Northern Lake County-Northeast
Foothills/Sacramento Valley-Northern Sacramento Valley-Northern
San Joaquin Valley-Shasta Lake Area / Northern Shasta County-
Southern Sacramento Valley-West Slope Northern Sierra Nevada-
Western Plumas County/Lassen Park.

Winter Storm Warning until 10 AM PST Thursday for West Slope
Northern Sierra Nevada-Western Plumas County/Lassen Park.

Winter Weather Advisory until 4 PM PST Tuesday for Mountains
Southwestern Shasta County to Northern Lake County-Shasta Lake
Area / Northern Shasta County.

High Wind Watch from Tuesday afternoon through Tuesday evening
for Carquinez Strait and Delta-Central Sacramento Valley-Clear
Lake/Southern Lake County-Northeast Foothills/Sacramento Valley-
Northern Sacramento Valley-Southern Sacramento Valley.

Flash Flood Watch until 4 PM PST this afternoon for Carquinez
Strait and Delta-Southern Sacramento Valley.

&&

In the hours before

Local storm report, Jan 9, 12:59 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1259 PM PST MON JAN 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       4 SW BUCKS LAKE         39.85N 121.24W
01/09/2017  U10.91 INCH      PLUMAS             CA   MESONET

            THERE WERE 11.25 INCHES MEASURED AT BUCKS
            LAKE. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 72 HOURS.

&&

EK
Local storm report, Jan 9, 1:02 PM PST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
102 PM PST MON JAN 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       2 S ANTELOPE            38.68N 121.33W
01/09/2017  U3.55 INCH       SACRAMENTO         CA   MESONET

             THERE WERE 11.25 INCHES MEASURED AT ARCADE
            CREEK. THE DURATION OF THE HEAVY RAIN EVENT
            WAS 72 HOURS.

&&

EK
Local storm report, Jan 9, 1:13 PM PST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
113 PM PST MON JAN 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     NON-TSTM WND GST 1 SE MAGALIA            39.81N 121.59W
01/08/2017  E50 MPH          BUTTE              CA   PUBLIC

            WINDS BROUGHT DOWN A TREE WHICH BLOCKED
            DOGTOWN RD.

&&

EK
Local storm report, Jan 9, 1:17 PM PST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
117 PM PST MON JAN 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLOOD            4 W DAYTON              39.65N 121.94W
01/08/2017                   BUTTE              CA   TRAINED SPOTTER

            RIVER ROAD BETWEEN CHICO RIVER ROAD AND ORD
            FERRY ROAD WAS CLOSED DUE TO FLOODING.

&&

EK
Local storm report, Jan 9, 1:36 PM PST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
136 PM PST MON JAN 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     DEBRIS FLOW      3 NNW DONNER PEAK       39.34N 120.33W
01/08/2017                   NEVADA             CA   NEWSPAPER

            INTERSTATE 80 WAS CLOSED IN BOTH DIRECTIONS
            OVER THE SIERRA NEVADA NEAR DONNER LAKE.
            CALTRANS AND CHP REPORTED A 60 FOOT MUDSLIDE
            AT 6 PM SUNDAY DUE TO A MUDSLIDE. INTERSTATE
            80 WAS SHUT DOWN FOR 17 HOURS WEST BOUND, 14
            HOURS EAST BOUND, UNTIL CALTRANS REMOVED THE
            DEBRIS.

&&

EK
Local storm report, Jan 9, 1:49 PM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
149 PM PST MON JAN 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     COLFAX                  39.10N 120.95W
01/08/2017  E53 MPH          PLACER             CA   NEWSPAPER

            CALTRANS REPORTED EASTBOUND I-80 WAS CLOSED
            BY MORE THAN 80 POWER POLES THAT WERE
            LEANING TOWARD THE HIGHWAY WITH POWER LINES
            DIPPING TO WITHIN A FEW FEET OF THE GROUND.
            EASTBOUND TRAFFIC WAS STOPPED AT THE CITY OF
            COLFAX. THE LEANING POLES WERE THOUGHT TO BE
            THE RESULT OF HIGH WINDS AND SOAKED GROUND.
            WINDS GUSTED TO 53 MPH IN THE AREA.

&&

EK

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 4:37 PM PSTFlash Flood WatchSTO37 hr
Jan 8, 6:08 PM PSTWind AdvisorySTO7 hr
Jan 9, 3:40 AM PSTHigh Wind WatchSTO10 hr
Jan 9, 2:00 PM PSTWind AdvisorySTO14 hr

Nearby

High Wind Warnings in California, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.